# SDR DHLA2009743DH598

- Difficulty date: November 13, 2008
- Submitted: February 22, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 1110 FROM LBL 45 TO RBL 60 FLOORBEAM UPPER FLANGE WITH CORROSION.  REMOVED CORROSION AND FOUND WITHIN LIMITS FROM LBL 17 TO RBL 10.5.  REPAIRED FLOORBEAM AT BS 1110 BTWN LBL 17 AND LBL 70 AND BTWN RBL 10.5 AND RBL 70 IAW EO COO-2-53-434-08 DTD 11/28/08 DOCUMENTED ON FAA FORM 8110-3.
